# SDR CA021118012

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft time: 18,176 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO BAY FIRE WARNING ON TAKEOFF. TAKEOFF ABORTED. FALSE WARNING.DETECTOR REMOVED S/N 663. INSTALLED 19/06/01. TIS 3339.4 HOURS. THE INSTALLATION OF THESE SMOKE DETECTORS WAS MANDATED BY SWEDISH AD 1-151 TO IMPROVE RELIABILITY.CONSULTATION WITH SAAB REVEALED 12 CONFIRMED FAILURES ON FAA REG AIRCRAFT IN THE PAST 12 MONTHS.
